AMS eContent Search Results
Matches for: msc=(53C55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 201 found      Go to page: 1 2 3 4 > >>

[1] Albert Chau, Ka-Fai Li and Luen-Fai Tam. Longtime existence of the K\"ahler-Ricci flow on $\mathbb{C}^n$. Trans. Amer. Math. Soc. 369 (2017) 5747-5768.
Abstract, references, and article information   
View Article: PDF

[2] Kefeng Liu and Xiaokui Yang. Ricci curvatures on Hermitian manifolds. Trans. Amer. Math. Soc. 369 (2017) 5157-5196.
Abstract, references, and article information   
View Article: PDF

[3] Robert J. Berman and Bo Berndtsson. Convexity of the $K$-energy on the space of K\"ahler metrics and uniqueness of extremal metrics. J. Amer. Math. Soc. 30 (2017) 1165-1196.
Abstract, references, and article information   
View Article: PDF

[4] Tamás Darvas and Weiyong He. Geodesic rays and K\"ahler--Ricci trajectories on Fano manifolds. Trans. Amer. Math. Soc. 369 (2017) 5069-5085.
Abstract, references, and article information   
View Article: PDF

[5] Valentino Tosatti and Ben Weinkove. The Monge-Amp\`ere equation for $(n-1)$-plurisubharmonic functions on a compact K\"ahler manifold. J. Amer. Math. Soc. 30 (2017) 311-346.
Abstract, references, and article information   
View Article: PDF

[6] Ngaiming Mok. Holomorphic isometries of the complex unit ball into irreducible bounded symmetric domains. Proc. Amer. Math. Soc. 144 (2016) 4515-4525.
Abstract, references, and article information   
View Article: PDF

[7] Anna Fino and Luigi Vezzoni. On the existence of balanced and SKT metrics on nilmanifolds. Proc. Amer. Math. Soc. 144 (2016) 2455-2459.
Abstract, references, and article information   
View Article: PDF

[8] Anna Siffert. Classification of isoparametric hypersurfaces in spheres with $(g,m)=(6,1)$. Proc. Amer. Math. Soc. 144 (2016) 2217-2230.
Abstract, references, and article information   
View Article: PDF

[9] Liviu Ornea and Misha Verbitsky. Locally conformally K\"ahler metrics obtained from pseudoconvex shells. Proc. Amer. Math. Soc. 144 (2016) 325-335.
Abstract, references, and article information   
View Article: PDF

[10] Simone Calamai and David Petrecca. On Calabi extremal K\"ahler-Ricci solitons. Proc. Amer. Math. Soc. 144 (2016) 813-821.
Abstract, references, and article information   
View Article: PDF

[11] Matthew Gill and Daniel Smith. The behavior of the Chern scalar curvature under the Chern-Ricci flow. Proc. Amer. Math. Soc. 143 (2015) 4875-4883. MR 3391045.
Abstract, references, and article information   
View Article: PDF

[12] Shan Tai Chan. On global rigidity of the $p$-th root embedding. Proc. Amer. Math. Soc. 144 (2016) 347-358.
Abstract, references, and article information   
View Article: PDF

[13] Gábor Székelyhidi. The partial $C^0$-estimate along the continuity method. J. Amer. Math. Soc. 29 (2016) 537-560.
Abstract, references, and article information   
View Article: PDF

[14] Feng Wang. A volume stability theorem on toric manifolds with positive Ricci curvature. Proc. Amer. Math. Soc. 143 (2015) 3613-3618.
Abstract, references, and article information   
View Article: PDF

[15] Sean Timothy Paul. The discriminant of a space curve is stable. Proc. Amer. Math. Soc. 143 (2015) 3211-3214.
Abstract, references, and article information   
View Article: PDF

[16] Jürgen Berndt and Young Jin Suh. Contact hypersurfaces in K\"ahler manifolds. Proc. Amer. Math. Soc. 143 (2015) 2637-2649.
Abstract, references, and article information   
View Article: PDF

[17] Jun Wang and Xiaowei Xu. Minimal surfaces in the complex hyperquadric $Q_2$ II. Proc. Amer. Math. Soc. 143 (2015) 2693-2703.
Abstract, references, and article information   
View Article: PDF

[18] Angelynn Alvarez, Ananya Chaturvedi and Gordon Heier. Optimal pinching for the holomorphic sectional curvature of Hitchin's metrics on Hirzebruch surfaces. Contemporary Mathematics 654 (2015) 133-142.
Book volume table of contents   
View Article: PDF

[19] Bernard Shiffman. Uniformly bounded orthonormal sections of positive line bundles on complex manifolds. Contemporary Mathematics 644 (2015) 227-240.
Book volume table of contents
View Article: PDF

[20] Valentino Tosatti. Non-K\"ahler Calabi-Yau manifolds. Contemporary Mathematics 644 (2015) 261-277.
Book volume table of contents   
View Article: PDF

[21] Weiyong He. On the convergence of the Calabi flow. Proc. Amer. Math. Soc. 143 (2015) 1273-1281.
Abstract, references, and article information   
View Article: PDF

[22] Yanyan Niu. A note on nonnegative quadratic orthogonal bisectional curvature. Proc. Amer. Math. Soc. 142 (2014) 3975-3979.
Abstract, references, and article information   
View Article: PDF

[23] Daniele Angella, Adriano Tomassini and Weiyi Zhang. On cohomological decomposability of almost--K\"ahler structures. Proc. Amer. Math. Soc. 142 (2014) 3615-3630.
Abstract, references, and article information   
View Article: PDF

[24] Gábor Székelyhidi. An Introduction to Extremal K\"ahler Metrics. Graduate Studies in Mathematics 152 (2014) MR MR3186384.
Book volume table of contents

[25] The Bergman kernel. Graduate Studies in Mathematics 152 (2014) 129-152.
Book volume table of contents
View Article: PDF

[26] K\"ahler-Einstein metrics. Graduate Studies in Mathematics 152 (2014) 35-55.
Book volume table of contents
View Article: PDF

[27] K\"ahler geometry. Graduate Studies in Mathematics 152 (2014) 1-21.
Book volume table of contents
View Article: PDF

[28] Analytic preliminaries. Graduate Studies in Mathematics 152 (2014) 23-34.
Book volume table of contents
View Article: PDF

[29] Moment maps and geometric invariant theory. Graduate Studies in Mathematics 152 (2014) 85-104.
Book volume table of contents
View Article: PDF

[30] Extremal metrics. Graduate Studies in Mathematics 152 (2014) 57-83.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 201 found      Go to page: 1 2 3 4 > >>